# SDR ANCF200400008

- Difficulty date: April 14, 2004
- Submitted: April 22, 2004
- Operation: General aviation
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 26,666 hours, 24,676 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Computer
- Part number: 4059845911
- Part serial: 90080336
- Condition: Inoperative
- Location: Windshear/Guidan
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WINDSHEAR ALERT WAS PRESENTED TWO TIMES DURING TAKE OFF BEFORE REACHING 60 KTS.   WINDSHEAR COMPUTER WAS REPLACED IAW AMM 34-47-00 PAG 201. TEST WINDSHEAR AND GUIDANCE SYSTEM WAS PERFORMED IAW AMM 34-47-00 PAG 201.
